# SDR CALA2019092801645

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T106235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7035 CABIN STA 977 L/H FRAME LWR CORNER FOUND CORRODED REFER TO NR LP:9131108 CABIN STA 977 L/H FRAME OUTER CHORD REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 JUST BETWEEN STR-8L AND STR-22AL NEW CHORD P/N:145T1062-35 GRN H19S244823 ADD EMP: RII IS OK INSPECTED
